Record number :
2476201
Title of article :
Generalized Srivastava s triple hypergeometric functions and their associated properties
Author/Authors :
Choi ، Junesang - Dongguk University , Parmar ، Rakesh Kumar - Government College of Engineering and Technology
From page :
817
To page :
827
Abstract :
The main object of this paper is to introduce generalized Srivastava’s triple hypergeometric functions by using the generalized Pochhammer symbol and investigate certain properties, for example, their various integral representations, derivative formulas and recurrence relations. Various (known or new) special cases and consequences of the results presented here are also considered.
Keywords :
Gamma function , beta function , generalized Pochhammer symbol , generalized hypergeometric function , extended Appell functions , generalized Srivastava’s triple hypergeometric functions , Whittaker function , Bessel and modified Bessel functions
Journal title :
Journal of Nonlinear Science and Applications
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2017
Link To Document :
بازگشت